# SDR 04FDEA03262

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AFT LOAD ROLLER HAS WORN BEARING SURFACE, CHROME WORN ON INBOARD FLAP TRACK ATTACHMENT AREA.  REMOVED AND REPLACED RIGHT HAND INBOARD FLAP INBOARD TRACK AFT LARGE LOAD ROLLER IAW FEDEX EA 8- 5750-81513.
